MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510852
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by parent of patient to the medial device supplier that the catheters were "rough and bumpy not smooth".A photograph depicting the reported complaint issue was received by the complainant.No harm reported.
 
Additional Manufacturer Narrative
Device 1 of 1.Common device name: cure catheter® for men.Based on the available information, this event is deemed to be a reportable malfunction/serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: (b)(4).

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13496806
Report Number1049092-2022-00018
Device Sequence Number4471720
Product Code EZD
UDI-Device Identifier00815947020031
UDI-Public00815947020031
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
K132500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2025
Device Model Number510852
Device Lot Number201201-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown